Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 832891, 11 pages
http://dx.doi.org/10.1155/2014/832891
Research Article

Robust Guaranteed Cost Observer Design for Singular Markovian Jump Time-Delay Systems with Generally Incomplete Transition Probability

1School of Mathematical Sciences, Guangxi Teachers Education University, Guangxi 530001, China
2Department of Mathematics, Harbin Institute of Technology, Weihai 264209, China
3College of Information Science and Engineering, Ocean University of China, Qingdao 266071, China

Received 29 November 2013; Revised 6 February 2014; Accepted 10 February 2014; Published 24 March 2014

Academic Editor: Shen Yin

Copyright © 2014 Yanbo Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yanbo Li, Yonggui Kao, and Jing Xie, “Robust Guaranteed Cost Observer Design for Singular Markovian Jump Time-Delay Systems with Generally Incomplete Transition Probability,” Abstract and Applied Analysis, vol. 2014, Article ID 832891, 11 pages, 2014. doi:10.1155/2014/832891